MAUDE Adverse Event Report: TURNCARE, INC. GUARDIAN 2 SYSTEM; ALTERNATING PRESSURE SUPPORT SURFACE

TURNCARE, INC. GUARDIAN 2 SYSTEM; ALTERNATING PRESSURE SUPPORT SURFACE
Model Number GS2
Medical Device Problem Code Inflation Problem (1310)
Health Effect - Clinical Code Pressure Sore/Ulcer (2326)
Date of Event 07/08/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Patient was admitted to the hospital on (b)(6) 2024.On (b)(6) 2024 a stage 3 pressure injury was observed on the buttocks by the facility.There was no indication of injury progression or what, if any, additional treatment was required for the pressure injury.Review of the guardian system controller data noted "leak alert" events prior to the injury event occurrence, resulting in the controller prompting the healthcare professional to take action.Replacement of the bed surface was delayed by the healthcare professional based on their judgment of patient conditions and treatment options.It was reported the patient had an acute respiratory illness, experienced pain and oxygen desaturation with movement, and was refusing standard patient turn practices.The associated controller was eventually returned to turncare for service at which time a manifold valve was replaced.If any further relevant information becomes available, an update to this report will be filed.
 
Additional Manufacturer Narrative
This injury was discovered by turncare through a review of hospital hapi report information.There was no allegation from the customer that the guardian system caused or contributed to the pressure injury event.

Brand Name
GUARDIAN 2 SYSTEM
Common Device Name
ALTERNATING PRESSURE SUPPORT SURFACE
Manufacturer (Section D)
TURNCARE, INC.
230 west parkway unit 6
pompton plains NJ 07444
Manufacturer (Section G)
TURNCARE, INC.
230 west parkway unit 6
pompton plains NJ 07444
Manufacturer Contact
richard kalita
230 west parkway unit 6
pompton plains, NJ 07444
MDR Report Key20113693
Report Number3013682457-2024-00012
Device Sequence Number6968766
Product Code FNM
UDI-Device Identifier00860001236453
UDI-Public(01)00860001236453
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 08/30/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberGS2
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/05/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/01/2024
Initial Report FDA Received Date08/30/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/01/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown